# SDR SIMA200710719

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 15,775 hours, 14,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606015
- Condition: Corroded
- Location: Fuselage
- Part time: 15,775 hours, 14,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SEAT TRACK CORRODED BETWEEN FRAME 32 TO 46.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  RETURNED AIRCRAFT TO SERVICE.
